MAUDE Adverse Event Report: MEDLINE INDUSTRIES, LP FITGUARD; GLOVE, EXAM, NITRILE, PF, LF, M

MEDLINE INDUSTRIES, LP FITGUARD; GLOVE, EXAM, NITRILE, PF, LF, M
Catalog Number TRG400M
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Code Skin Inflammation/ Irritation (4545)
Date of Event 04/17/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
According to the facility a team member experienced irritation on both hands after using the product.Cortisone cream was applied.The individual subsequently visited the emergency room and received steroids for treatment.The individual was reported to be doing better after being provided with sensitive gloves.No additional information is available at this time.A sample has been requested for evaluation.It has been determined that the reported event caused or contributed to serious injury requiring medical intervention, therefore, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.
 
Event or Problem Description
According to the facility a team member experienced irritation on both hands after using the product.Cortisone cream was applied.

Brand Name
FITGUARD
Common Device Name
GLOVE, EXAM, NITRILE, PF, LF, M
Manufacturer (Section D)
MEDLINE INDUSTRIES, LP
three lakes drive
northfield IL 60093 2753
Manufacturer Contact
alex mathew
three lakes drive
northfield, IL 60093-2753
MDR Report Key25192794
Report Number1417592-2026-01392
Device Sequence Number21354436
Product Code LZA
UDI-Device Identifier10888277400580
UDI-Public10888277400580
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K051378
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Catalogue NumberTRG400M
Device Lot NumberAN409672317
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/12/2026
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/17/2026
Initial Report FDA Received Date05/15/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/01/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexFemale